# SDR 04FDEA00313

- Difficulty date: February 5, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 36,546 hours, 28,966 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS9391130ZE
- Part serial: MX210196F
- Condition: Leaking
- Location: Te Flaps
- Part time: 7,357 hours, 6,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM EWR AT 25,000 FT CREW NOTICED A RAPID LOSS OF HYDRAULIC SYSTEM-A FLUID FOLLOWED PROPER CHECKLISTS AND RETURNED TO BASE.  EVENTUALLY LOST ALL SYSTEM-A FLUID.  FOUND HYDRAULIC FLUID POURING OUT OF CASE DRAIN OVERFLOW LINE FROM FLAP DRIVE MOTOR IN RT WHEEL WELL.  REMOVED FLAP DRIVE MOTOR.  REPLACED RT HYDRAULIC FLAP DRIVE MOTOR IAW M/M 27-51-062-4, OPS CHECKS GOOD.  BECAUSE OF WRITE-UP, ALSO REPLACED BOTH NR 1 AND 2 ENGINE CASE DRAIN FILTERS IAW M/M 29-11-041-2.  THERE WAS NO CONTAMINATION FOUND IN OLD FILTERS.
